# SDR NSV2008F00006

- Difficulty date: July 13, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N200WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4200
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Illuminated
- Location: Emergency
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AC DIVERTED FOR PRECAUTIONARY LANDING DUE TO RT FWD EMERGENCY EXIT LIGHT ILLUMINATED.  DOOR OPS CHECKED GOOD, WO NR 0392920.  (K)
